# SDR MALA976387

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 438
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23080031
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT DC GEN OVERHEAD LIGHT ILLUMINATED WHILE IN FLIGHT, QRH PROCEDURE FOLLOWED.  GEN WAS ABLE TO BE RESET BUT WITHIN 1 MINUTE TRIPPED AGAIN.  AFTER ILLUMINATING FOR THE SECOND TIME THE LEFT GEN OVERTEMP LIGHT ILLUMINATED AND REMAINED ON.  RETURNED TO DTW.  MAINTENANCE REPLACED LEFT DC GEN.  ALL CHECKS GOOD.
